English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2357768      Online Users : 38
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51516

Title: A note on matrix Chebyshev-Pad'e approximations to continuous state modelling
Authors: Chyi Hwang
Chee-Fai Yung
Contributors: 國立臺灣海洋大學電機工程學系
Date: 1986
Issue Date: 2018-12-06T01:02:24Z
Publisher: J. Dyn. Sys., Meas., Control
Abstract: Abstract: In this note, a new method of using matrix Chebyshev-Padé approximations is presented for modeling continuous state from a discrete state equation. The method is illustrated with an example.
Relation: 108(3) pp.268-270
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51516
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML13View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback